Tardive Dyskinesia Induced by Long‐Acting Injectable Paliperidone Palmitate Once Every 3 Months in a Patient With Schizophrenia: A Case Report and Literature Review

Read full text
Authors: Jianmiao Ge, Jing Li, Ruiting Ma, Lijun Tong, 薄奇静, Zhiyang Zhang
Cited by: 1
References: 32

Abstract

Prolonged use of long-acting injectable antipsychotics may lead to tardive dyskinesia (TD). Clinicians should regularly assess the risk of TD. They should promptly discontinue the long-acting medication, switch to an antipsychotic with a low risk of TD, and initiate supportive care as soon as signs of TD appear.

Fields of Study & Subjects

Schizophrenia research and treatment Parkinson's Disease and Spinal Disorders Bipolar Disorder and Treatment

Publication details

Journal / source
Clinical Case Reports
Publisher
Wiley
Volume
14
Issue
7
Pages
e73194–e73194
Publication date
1 July 2026
Language
EN